# SDR 0200159946

- Difficulty date: January 14, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- Aircraft time: 62,317 hours, 67,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, A crack was found in the lower outboard corner of the diagonal web in the L/H engine pylon just forward of the rear spar. Repaired per EA 99-185474.
